| Model Number |
0998-00-3023-64 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) auto purge failure.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
A getinge field service engineer (fse) provided the purchase order (po) for the parts pump assembly and 5000 hour maintenance kit to customer but they did not accept the quote and no other information received.The investigation shall be closed now.If any additional information received about part replacement the complaint will be reopened and updated it.H3 other text: customer but they did not accept the quote and no other information received.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
Event or Problem Description
N/a.